# SDR CALA2025091208822

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N5456U8
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWEEN STA 1460 TO 1480 AND S-2 8R TO S-29R WITH CORROSION IN THE UPPER SURFACE AND LOWER SURFACE.  REMOVED AND REPLACED CHORD AT AFT CARGO BETWEEN STA 1460 TO 1480 RBL 12.7 IAW  SRM 51-10-02, 51-40-02. WC:132848.
